# SDR DALA2022122608366

- Difficulty date: December 23, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 73,144 hours, 9,432 cycles
- System (JASC): 5240 · Service Doors
- Part: Control Unit
- Condition: Faulted
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R WILL NOT DISARM.   RESET PSCU CB RESET AND BITE / OP TEST CARRIED OUT NORMAL.
